# SDR SWAA2024061886559

- Difficulty date: May 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT CABIN WET AREA FLOOR SUPPORT BEAM FASTENER HOLE FWD EDGE RBL 45 STA 986.5 MKD DOT<[01] REMOVED CORROSION ON FLOOR BEAM AT STA 986.5 RBL 45 AT FASTENER HOLE AS PER B 737 SRM 51-10-02-0G-0. EVALUATE DAMAGE: ORIGINAL MATERIAL 150'; MATERIAL LOST 0.056'; MATERIAL REMAINING 0.094' FOUND OUT OF LIMITS AS PER SRM 53-70-51-1A-1. FIG. 103; DETAIL C. ACCOMPLISHED A REPAIR PER SRM 53-70-51-2R -4 REPAIR 4.;[02] RII-VERIFIED REPAIR;[03] ACCOMPLISHED EA 24-153-01465. REF FAULT TTG8Q00TLYED.;[04] VERIFIED ACCOMPLISHED EA 24-153-01465. REF FAULT TTG8Q00TLYED
